Research

Self-similar blow-up in higher-order semilinear parabolic equations


Reference:

Budd, C. J., Galaktionov, V. A. and Williams, J. F., 2004. Self-similar blow-up in higher-order semilinear parabolic equations. SIAM Journal on Applied Mathematics, 64 (5), pp. 1775-1809.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J., Galaktionov, V. A. and Williams, J. F.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7264
Additional InformationID number: ISI:000223099100013

Export

Actions (login required)

View Item